# SDR ASAA2017100722135

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,249 hours, 8,731 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE CAPTAIN`S SIDE FMC FAILED WITH VTK ON DISPLAY.  RAN THE QRH, PG 11.3 AND CONFIRMED THAT THE LEFT FMC FAILED.  ACFT GROUNDED.  OPS CHECKED THE CAPTAIN`S FMC SYSTEM,  CHECKED GOOD IAW AMM 34-61-00.
